Format

Send to

Choose Destination
See comment in PubMed Commons below
J Trop Pediatr. 2013 Dec;59(6):507-8. doi: 10.1093/tropej/fmt048. Epub 2013 Jun 18.

Antituberculosis therapy-associated cutaneous leukocytoclastic vasculitis.

Author information

1
Apollo Center for Advanced Pediatrics, Indraprastha Apollo Hospital, New Delhi 110076, India.

Abstract

Antituberculosis therapy-associated cutaneous leukocytoclastic vasculitis (CLV) has been rarely reported. We describe a case of CLV induced by rifampicin and pyrazinamide. A 14-year-old male diagnosed with disseminated tuberculosis developed purpuric lesions after 1.5 months of treatment. Histopathology was consistent with leukocytoclastic vasculitis. Skin lesion improved after cessation of the two drugs and treatment with corticosteroids.

KEYWORDS:

cutaneous leukocytoclastic vasculitis; pyrazinamide; rifampicin

PMID:
23780994
DOI:
10.1093/tropej/fmt048
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Support Center